Researchers still found 'excellent' survival rates for both primary, secondary disease
by Bee_Rich on Tue Feb 05, 2013 01:39 AM
i know its not a huge issue, but anyone else have skin rashes due to med interactions? mine started durin last 1/2 of radiation, like a facial "mask" of redness, almost like a sunburn. then getting more clssic raised red bumps on various places; feet, under arms . finished temodar,Stopped bactrim, supplements &other drugs i could. on so many other essentials right now that we couldnt play with them.
NO started a week of oral anti-fungal, which only helped a couple fungal issues. Derma said we only could treat symptons so started desonide ointment,which has helped muchly. She says "Grease for Peace" lol
Im thinking my rx provider sent a batch from another manufacturer or something. thoughts?
by SarahGrey on Tue Feb 05, 2013 01:49 AM
my husband had a bad 'sunburn' mask - from the radiation. are you using a cream?.. they gave us a special one to use several times a day...
sorry i dont know about the other things... only that our NO said decadron can cause a rash.
good luck and i hope it all clears up soon!
by Bee_Rich on Tue Feb 05, 2013 02:00 AM
i used a cream per the rad oncologist, but it made no change. his recommendations were never too good any way. like when b/f rad i mentione was going to shave my head,he kinda looked shocked, . He assured me i would only lose smal patchy amounts. hah, i lost about 80%! Not that i mind, but please doc, just be realistic with us!
and thanks for the info about ur hubbies' "sunburn mask" rad oncologist looked at it and declared it wasnt from the rad.rigghh hhttt, doc
by SarahGrey on Tue Feb 05, 2013 02:09 AM
yeahhhh, honestly the cream didnt do anything for my husband too. i used it a lot - and he still looked like a lobster :(
and if you were going to lose 'patches' of hair, wouldnt it be better to shave anyway? sheesh... my husband lost about 95% (whole brain rad) - he didnt shave but had it cut verrry short.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Do you use smart phone apps?
Take our short survey on hospital smart phone apps.
We care about your feedback. Let us know how we can improve your CancerCompass experience.